# SDR 96ZZZM1060

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722GS
- Make and model: Boeing 707321C
- Aircraft serial: 19373
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 506849471
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

OXO- FLT 504 - SKBO-MIA - UTILITY HYD SYSTEM LEAKING, NOSE GEAR PIN WAS INSTALLED, FLAPS 50 DEGREES WERE USED FOR TAG APPROACH AND 2.5 GALLONS ARE REMAINING AFTER LANDING.  PERFORMED TROUBLESHOOTING, FOUND HYDRAULIC LEAK BY AUX HYD PUMP RETURN LINE, REMOVED AND REPLACED LINE.  OPS CHECK FOUND GOOD AS PER BMM 29-00.  (M)
